# SDR SWAA2024041563756

- Difficulty date: March 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E WIGGLE PLATE CRACKED O/B OF SWING DOWN PANEL 551DB.<[01] TASK COMPLETE: REMOVED CRACKED WIGGLE PLATE IAW SRM 51-40-02-0G-0. RECEIVED NEW WIGGLE PLATE (PN: 7570723) AND INSTALLED IAW SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION. COMPLETE
